# SDR ABXA20110825101

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T42001
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZ LWR SKIN O/B RIB 26L FWD STRING S6LWR AT STRING TO SKIN SEAM.  PERFORMED CLEAN-UP OF CORROSION IAW 767 SRM 55-10-01 AND REA B655-59480 AWG.
